# SDR USAA20101028BA064

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Reads Low
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - R3 DOOR PRESSURE WAS LOW ON CIDS PANEL.  DOOR R3 EMERGENCY OPERATION CYLINDER WAS SERVICED.
